Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: wow am I tired... ColoradoSnowflake

Posted by Sunbath on October 1, 2009, at 15:16:53

In reply to Re: wow am I tired..., posted by ColoradoSnowflake on October 1, 2009, at 14:29:30

Glad to have you back doing so fine Gayle!!
And thanks very much for the info!
I'll try the same tomorrow.

When you said you were tired the whole first month.. was this despite taking the Provigil?Or did you start the Provigil later? Was the tiredness dose dependent (did it return when you increased the dose after this first month) or not?


Sorry to pester you so much with questions, but I'm sooo curious :)

Thanks and good luck!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sunbath thread:918799
URL: http://www.dr-bob.org/babble/20091001/msgs/919288.html